Yes, talk with your doctor and explain why you would like to change meds. There are many available that decrease your appetite. I myself take Wellbutrin XL for appetite suppressant. I had to increase to 300mg and it works well for me.
Is this for anxiety or depression? Ask your doctor about Effexor XR. This is what I'm on. It does NOT make you gain weight, and in SOME people it actually makes you less hungry (this is not my case, but my dad has lost a lot of HIS appetite since being on Effexor XR). And actually, I've been able to lose weight just fine and I've been on it since 2005. The bad thing is, I've heard a lot of people talk about how hard it is to get off the stuff. I wouldn't know about that, because I haven't tried to get off of it...Good luck!
I have just been prescribed Lexapro for anxiety and now I'm REALLY scared to take it, because I'm already chubby. And I don't like the "tired" feeling it gives you. I've only taken it once (last night) and I woke up 3 times in the middle of the night with a scared feeling. Is this just getting used to the medicine? Can anyone relate? I'm having anxiety about taking the Lexapro.
I gained 20-25 lbs while taking Lexapro but thought it was from stress - when I stopped taking it (with no withdrawal symptoms) I lost 20 lbs right away but never put 2 and 2 together until now - I sure won't be going on Lexapro again!